Publication
Title
Bäcklund transformations and exact analytical solutions for some nonlinear evolution in solar magnetostatic models
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 2002
ISSN
0377-0427
Volume/pages
140(2002), p. 435-367
ISI
000174733100027
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.09.2017
To cite this reference